| Catalog Number |
MZ9283 |
| Medical Device Problem Code |
Break (1069)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
01/21/2025
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
H.3.If a device evaluation and/or device history review is completed, a supplemental report will be filed.
Event or Problem Description
It was reported that bd maxzero multi-fuse extension set with needleless connector was damaged.The following information was received by the initial reporter with the following verbatim: it was reported by customer that when disconnecting quadfuse, cap on end broke off.
Additional Manufacturer Narrative
It was reported that the male luer broke off.Four samples model mz9283, lot 24039120 were returned for investigation.The set was examined for defects and abnormalities.The spin collar was separated from the set for all four samples.Only three spin collars were returned.No defects or abnormalities were observed.The customer complaint was verified and a quality notification was sent to the supplier.The assembly process was thoroughly reviewed and found no evidence indicating this issue stems from an assembly-related factor.Review of device history records confirmed that no issues were identified during the manufacturing of the provided lots.Additionally, no non-conformance material reports were filed during the locknuts¿ manufacture period concerning this issue.An investigation into the maintenance work order history around the time of manufacturing revealed that no maintenance activities were related to or caused the reported issue.The most probable root cause of the luer cracking is due to the alcohol from the antiseptic swab.
Event or Problem Description
No additional information.